# SDR DHL2002750005

- Difficulty date: October 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD WIPER INOPERATIVE EXCEPT PARK.   ADJUSTED RT WINDSHIELD WIPER TENSION IAW B-M/M 30-42-01. OPS CHECKED NORMAL.
